# SDR G6OA042704

- Difficulty date: April 27, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N602GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47923
- Aircraft time: 108,356 hours, 23,494 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

SMOKE IN COCKPIT FROM PILOT AND COPILOT FOOT WELL.
